Dear Doctor, I am 63 year old male patient underwent P C T A with stenting to R C A using 3 * 38 mm PromusElement strnt through the right femoral approach on 04 - 01 - 2014 . As I was highly allergic to Asprin I was adviced the following medicines Prasita 10 mg 1- 0- 0 Stiloz 100 mg 1 - 0- 1 Persantine 100 mg 1 - 0 - 0 Metastartan 50 mg 1 - 0 - 0 Atorva 10 mg 0 - 0 -1 Pantocid 40 mg 1 - 0 -1 Blisto 1 M F 1 - 0 - 0 But because my blood sugar has raised , as per my request , the doctor has stpooed Stiloz tablets and sugar levels have become normal. But since the implantation of Stent , after the administration of Persantin and Prasita , I am unable to walk even a few yards (before that I used 4-5 K M in the morning .Now the Knee pain has increased abnormally making me unable to stand even 10 minutes and also unable to walk by which my regular work is hampered. Hence, Irequest you please suggest me the ways to overcome this ailment and become normal. With kind regards. SESHADRI. K. V.